# SDR SWAA2024100932158

- Difficulty date: August 29, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 59,564 hours, 35,985 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM ON BS 277 AT LEVEL STR 17L AND LBL 13 AT FWD GALLEY AREA 2024-528652 CORROSION FLOOR BEAM ON BS 277 AT LEVEL STR 17L AND LBL 13 AT FWD GALLEY AREA<[01] ET TOOL USED PN: NORTEC 500D; SN:00X12101V022233; DUE DATE: 15-OCT-24  UT TOOL USED PN 45MG; SN:130061901; DUE DATE: 12-JUN-25;[02] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-24; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 23-JAN-24.;[03] CORRECTED STEP 2. TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 23-JAN-25.;[04] PERFORMED REPAIR ON FLOOR BEAM ON BS 277 AT LEVEL STR 17L AND LBL 13 AT FWD GALLEY AREA IAW EA: 24-153-02519 SEE INDIVIDUAL SIGN OFF BELOW;[05] PERFORMED REPAIR ON FLOOR BEAM ON BS 277 AT LEVEL STR 17L AND LBL 13 AT FWD GALLEY AREA IAW EA: 24-153-02519 SEE INDIVIDUAL SIGN OFF BELOW AS RII
